# SDR MALA976587

- Difficulty date: September 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2350
- System (JASC): 2560 · Emergency Equipment
- Part: Latch Lever
- Condition: Out Of Adjust
- Location: Pax Door Slide
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD PAX DOOR EMERGENCY SLIDE ARM/DISARM LEVER DISARMED CLIMBING THRU 9000 FT MSL.  MAINTENANCE ADJUSTED LATCH ASSEMBLY.  CMM 52-10-13 PARAGRAPH C.
